# SDR UHLA2011111400386

- Difficulty date: November 14, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000113
- Aircraft time: 17,924 hours, 11,069 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Defective
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SERVICE DOOR (R1) ARMED/DISARMED INDICATORS RECESSED FROM WINDOW ABOUT 2-3 INCHES.  INSPETED AND OPS CHECK R1 DOOR DISARM/ARM MECH IAW MM 52-41-20.  NO DEFECTS NOTED.
